# SDR GUU2005F00001

- Difficulty date: January 14, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURNG TAXI, LT AND RT BRAKES FEEL SPONGY.  REQUIRES ADDITIONAL PRESSURE TO APPLY BRAKES.  BELD ALL FOUR BRAKES.  OPERATIONAL CHECK NORMAL. (K)
